# SDR SWAA2019080635652

- Difficulty date: July 19, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A75014
- Condition: Corroded
- Location: Bs 926
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT  FLOOR BOARD SUPPORT CORRODED AT BS. 926, RBL 8.   / REPAIRED FLOOR BOARD SUPPORT IAW SRM.
